Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Generalized cells in generalized manifolds
HTML articles powered by AMS MathViewer

by Kyung Whan Kwun and Frank Raymond PDF
Proc. Amer. Math. Soc. 11 (1960), 135-139 Request permission
    J. Alexander, An example of a simply connected surface bounding a region which is not simply connected, Proc. Nat. Acad. Sci. U.S.A. vol. 10 (1924) pp. 8-10.
  • Ralph H. Fox and Emil Artin, Some wild cells and spheres in three-dimensional space, Ann. of Math. (2) 49 (1948), 979–990. MR 27512, DOI 10.2307/1969408
  • Armand Borel, The Poincaré duality in generalized manifolds, Michigan Math. J. 4 (1957), 227–239. MR 98382
  • Thomas R. Brahana, A theorem about local Betti groups, Michigan Math. J. 4 (1957), 33–37. MR 83728
  • F. Raymond, On factorization of generalized manifolds, Notices Amer. Math. Soc. vol. 5 (1958) p. 298.
  • Paul A. White, On the union of two generalized manifolds, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (3) 4 (1950), 231–243. MR 42113
  • Raymond Louis Wilder, Topology of Manifolds, American Mathematical Society Colloquium Publications, Vol. 32, American Mathematical Society, New York, N. Y., 1949. MR 0029491
  • R. L. Wilder, Monotone mappings of manifolds. II, Michigan Math. J. 5 (1958), 19–23. MR 97798
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00, 55.00
  • Retrieve articles in all journals with MSC: 54.00, 55.00
Additional Information
  • © Copyright 1960 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 11 (1960), 135-139
  • MSC: Primary 54.00; Secondary 55.00
  • DOI:
  • MathSciNet review: 0116316